# SDR IPXA2019011637901

- Difficulty date: January 14, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Aircraft time: 52,799 hours, 16,910 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A TRAILING EDGE FLAP DISAGREE. EMERGENCY DECLARED, LANDING UNEVENTFUL.PERFORMED FLAP SLAT ELECT UNIT BITE NO FAULTS NOTED OPERATED FLAPS/SLAT SEVERAL TIMES W/NO FAULTS PER AMM FIM 27-51-00 OPS CKS OK.
